Search the Community
Showing results for tags 'reflex sympathetic dystrophy'.
Found 1 result
Hello, my name is Justin. I injured my ankle 2 years ago and over the course of 4 surgeries, the tibial branch of my sciatic nerve was severed, and I was also diagnosed with Reflex Sympathetic Dystrophy. I have received a number of treatments including medications, therapy, sympathetic nerve blocks, and ketamine infusions. I was placed on Cymbalta (along with various other drugs from time to time), eventually taking 60mg each night for the last 9 months. I am currently trying to wean off Cymbalta, taking 30mg/day and experiencing terrible side effects including brain zaps, insomnia, anxiety, restlessness, light headedness, tingling lips, agitation, and lack of focus. My doctors only plan was to take 30mg for a week and then stop, which is impossible. I am trying to figure out how to get off this drug almost entirely on my own and am having extreme difficulty. To compound matters, I've also been taking 10mg percocet for months and am also trying to wean off of that at the same time, which is probably not helping. I've never suffered with depression, but nonetheless I feel borderline depressed with the side effects I'm experiencing trying to get off these medications. It has been extremely disheartening to receive so little guidance from my doctors on how to properly wean off this drug. Clearly taking 30mg for a week and then stopping completely is impossible. At this point I am taking 30mg whenever I feel the symptoms ramp up to the point where I can't stand it anymore, which I'm sure isn't good. I've begun reading the threads here after I found this website on a New York Times article and the information has been great. I would appreciate any guidance from others who are going through the same thing. It's amazing to me how bad my withdrawal is considering I haven't even been on this drug for a full year. But at this point I'm having difficulty thinking of anything except when the next time my side effects are going to flare up. Thank you in advance for any assistance anyone can provide. Justin